# SDR HALA2015040400053

- Difficulty date: April 2, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 45,917 hours, 8,369 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 313T3380
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, SAILBOAT ATTACH STIFFENER CRACKED AT FASTNER HOLE.  R & R NR 1 ENGINE, SAILBOAT ATTACH STIFFNER IAW SRM 51-40-02-06-0.
